# SDR DHL9672246C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO BLOW OUT STRINGER CORRODED, STR 28L AT STA 1130.   CUT OUT DAMAGED STRINGER AND UNDERLYING SKIN, INSTALLED STRINGER REPAIR PER SRM 53-10-3, FILLER 10.5,   INSTALLED SKIN REPAIR PER SRM 53-30-3, 34 BY 10.
